Doctors, mine included, seem to be of the opinion that any abdominal bloating after general anesthesia is due to the constipating effect of the anesthesia. However, I've come across plenty of message boards online where women are comparing notes, and a common complaint is that it's two weeks post-op and they're still bloated - after the bowels have begun moving again. I think there's something else going on. Do you have any other explanation? Say extra fluid in internal organs?
Is Bloating After General Anesthesia More Than Just Constipation?
- 55416 - Minneapolis, MN
- 6 years ago
No doctor answers yet
You might also like...
Abdominal Bloating After Breast ? 7 doctor answers
Is significant weight gain after breast augmentation normal? 9 doctor answers
Suture Marks 2 Years Post-op Lower Bleph 11 doctor answers
Over-reaction to Anesthesia 2 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.